The H-theorem for the physico-chemical kinetic equations with discrete time and for their generalizations
S.Z. Adzhiev,
I.V. Melikhov and
V.V. Vedenyapin
Physica A: Statistical Mechanics and its Applications, 2017, vol. 480, issue C, 39-50
Abstract:
In this paper the generalizations of the physico-chemical kinetics equations, including classical and quantum physico-chemical kinetics, coagulation–fragmentation equations, discrete velocity models of classical and quantum kinetic equation and, generally speaking, all discrete physico-chemical kinetics is considered. We make time discrete in these equations and prove the H-theorem.
Keywords: The H-theorem; Discrete velocity models of the Boltzmann equation; Physical and chemical kinetics; Quantum kinetic equations; Conservation laws; Invariants (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037843711730287X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:480:y:2017:i:c:p:39-50
DOI: 10.1016/j.physa.2017.03.035
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().